# SDR 08FDEA04300

- Difficulty date: September 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,365 hours, 20,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812632201
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE LOCATED AT FR47/48 S41LT. REPAIRED AS PER EA 6-5330-121701.
